# SDR MALA976603

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB1201001
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED ON FINAL INTO DTW, (LIGHT ON & OFF SEVERAL TIMES).  COMPLETED QRH, LANDED IN DTW.  MAINTENANCE REPLACED BOTH CARGO FIRE BOTTLES AND FWD CARGO SMOKE DETECTOR.  ALL WORK DONE IAW SF 340 M/M 26-23-10.  ALL CHECKS GOOD.
